# SDR USAA030123

- Difficulty date: June 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,615 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 4 INCHES, STATION 500 BETWEEN STRINGER 26L-26R.  INSTALLED TWO DOUBLERS PER SRM 51-70-11 FIG 1, DETAIL NR 2, PAGE 6.  (M)
